# SDR 2008UALA00939

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 58,037 hours, 21,702 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R3
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 3R HAS ARMING PROBLEMS.  DOOR OUT OF ADJUSTMENT.  ADJUSTED DOOR.  ARMS/DISARMS NORMALLY.
